Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Tiredness and headache after stopping Glycomet. Had bilateral polycystic ovary

I was on medication for bilateral polycystic ovary . I started my medication (Glycomet) around 2007 and continued the medication for about more than a year with Glycomet 500 twice daily. Then I went for scanning and found that there was no more cysts in my ovaries. But Dr. recommended to continue with Glycomet 250mg/ day to prevent the formation of cyst in the future so I was continuing medication for the same till last month. I stopped taking medicine for the past 1 month and fell somewhat tired, headache , may be systoms again what I should do now
Asked On : Thu, 2 Aug 2012
Answers:  0 Views:  31 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor